# SDR AALA20150711008

- Difficulty date: July 11, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N76202
- Make and model: Doug DC-9-83
- Aircraft serial: 53292
- Aircraft time: 71,691 hours, 31,383 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transformer
- Part number: 16753
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CLIMB RETRACTED FLAPS & RT FLAPS STAYED AT FLAPS 6.  R & R RT INSTRUMENT TRANSFORMER T1-20 & B1-116 CB IAW WDM 24-54-00.  PERFORMED OPERATIONAL CHECK OF FLAPS.  SYS CHECKED NORMAL.  SEE ALSO AALA20150714009.
